I was prescribed Paxil for panic disorder and took only one pill and within a half hour my stomach was very upset. Later that night I started throwing up, among other things, and ended up calling the hospital. They told me this was normal with the drug and when I called my regular doctor this morning she advised me to stop taking it and drink lots of fluids. I was just wondering if this happened to anyone else and if so how long will these horrible side effects last for? It's been 24 hours since I took the pill. I feel miserable.
You should feel much better within the next 24 hours. Like the doctor said drink plenty of fluids. Some people respond this way unfortunately. You may be able to try a lower dose of the Paxil or switch to a different antidepressant. Some mild nausea at first is common , but not as bad as what you describe.
hello als3713. Upset stomach is a normal side effect. I started on Paxil, back in May, and I still experience the odd side effect. diarrhea. Since my dose is 20mg, I split the pill in half, Take part when I wake up in the morning, the second half around 1pm, after lunch. That way, I do well. And the other side-effect is appetite. It gives me the munchies. And to counter that, I fill up on coffee and water. You'll feel better shortly. The worse is behind you so to speak.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 12 Dec 2013 • 5 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer
Posted 30 Apr 2016 • 11 answers